# SDR C2XA01BT140

- Difficulty date: July 18, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- Aircraft time: 24,363 hours, 27,273 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: S5357260120000
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YUL---CO4378, DURING 4C INSPECTION YUL MAINTENANCE FOUND L/H. HYDRAULIC CUTOUT AT FRAME 25 CRACKED....REPAIRED IAW COEX EC 5310-01196.
